The method of linearized residuals for the approximate solution of functional equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 27-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_1_a4,
author = {V. A. Kurchatov},
title = {The method of linearized residuals for the approximate solution of functional equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--33},
year = {1980},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_1_a4/}
}
V. A. Kurchatov. The method of linearized residuals for the approximate solution of functional equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 27-33. http://geodesic.mathdoc.fr/item/IVM_1980_1_a4/